# SDR CALA9800039

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR HANDLE COULD NOT BE MOVED BEYOND THE OFF POSITION AFTER TAKEOFF.  ABNORMAL PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO BOS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT MLG TELEFLEX CABLE OUT OF ADJUSTMENT.  THE CABLE AND AIR SAFETY SENSOR WERE ADJUSTED IAW MM 32-09-200.  A GEAR SWING WAS PERFORMED SEVERAL TIMES AND NO DEFECTS WERE NOTED.
